# SDR 2009FA0000546

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: General aviation
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 592210630
- Condition: Damaged
- Location: Zone 600
- Part time: 4,316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD SPAR CAP HAS A DOUBLE HOLE UNDER THE INBD ENGINE MOUNT SUPPORT.  SUSPECT MIS-DRILLED DURING PRODUCTION.  ENGINEERING DISPOSITION OBTAINED FOR REPAIR OF ELONGATED HOLE AREA.
